# SDR AALA202212129961

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737823
- Aircraft serial: 44475
- Aircraft time: 5,609 hours, 2,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Row 30 C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 30 C EMERGENCY EXIT LIGHT WIRE IS HANGING DOWN. REMOVED/REPLACED EMERGENCY LIGHT BRACKET 30C ROW PER AMM 33-51-11.
